Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Bulletin of the American Mathematical Society
Bulletin of the American Mathematical Society
ISSN 1088-9485(online) ISSN 0273-0979(print)

Book Review

The AMS does not provide abstracts of book reviews. You may download the entire review from the links below.

Full text of review: PDF

Book Information

Author: Michel Métivier
Title: Semimartingales, a course on stochastic processes
Additional book information dc Gruyter Studies in Mathematics, Vol. 2, Walter de Gruyter & Co., Berlin, 1982, xi + 287 pp., DM 88.--, $40.00. ISBN 3-1100--8674-3.


References [Enhancements On Off] (What's this?)

  • 1. J. Azema and M. Yor (Editors), Temps locaux, Asterisque 52-53, 1978. MR 509476
  • 2. J. Azema and M. Yor (Editors), Supplement Différentielle Stochastique, Séminaire de Probabilités. XVI, Lecture Notes in Math., vol. 921, Springer-Verlag, New York, 1982. MR 658668
  • 3. A. Bensoussan, Stochastic control by functional analysis methods, North-Holland, 1982. MR 652685
  • 4. K. L. Chung and R. J. Williams, Introduction to stochastic integration, Birkhäuser, Boston, 1983. MR 711774
  • 5. C. Dellacherie and P. A. Meyer, Probabilities and potential, North-Holland, 1978. (French original 1975). MR 521810
  • 6. C. Dellacherie and P. A. Meyer, Probabilities and potential B, theory of martingales, North-Holland, 1982. (French original 1980). MR 745449
  • 7. C. Doléans-Dade and P. A. Meyer, Intégrales stochastique par rapport aux martingales locales, Séminaire de Probabilités IV, Lecture Notes in Math., vol. 124, Springer-Verlag, 1970, pp. 77-107. MR 270425
  • 8. C. Doléans-Dade, On the existence and unicity of solutions of stochastic integral equations, Z. Wahrsch. Verw. Gebiete 29 (1976), 109-122. MR 413270
  • 9. J. L. Doob, Stochastic processes, Wiley, New York, 1953. MR 58896
  • 10. R. J. Elliott, Stochastic calculus and applications, Springer-Verlag, New York, 1982. MR 678919
  • 11. W. H. Fleming and R. W. Rishel, Deterministic and stochastic optimal control, Springer-Verlag, New York, 1975. MR 454768
  • 12. W. H. Fleming, Book review, Bull. Amer. Math. Soc. (N.S.) 7 (1982), 411-414.
  • 13. N. Ikeda and S. Watanabe, Stochastic differential equations and diffusion processes, North Holland, 1981. MR 1011252
  • 14. K. Itô, Stochastic integral, Proc. Japan Acad. 20 (1944), 519-524. MR 14633
  • 15. K. Itô, On stochastic differential equations, Mem. Amer. Math. Soc. 4 (1951), 1-51. MR 40618
  • 16. J. Jacob, J. Memin and M. Métivier, On tightness and stopping times, Stochastic Process Appl. 14 (1983), 109-146. MR 679668
  • 17. H. Kunita and S. Watanabe, On square integrable martingales, Nagoya Math. J. 30 (1967), 209-245. MR 217856
  • 18. J. F. Le Gall, Application du temps local aux équation différentielles stochastique unidimensionelles, Séminaire de Probabilités XVII, Lecture Notes in Math., vol. 986, Springer-Verlag, 1982, pp. 15-31. MR 770393
  • 19. H. Korezlioglu, G. Mazziotto and J. Szpirglas (Editors), Processus aléatoires à deux indices, Lecture Notes in Math., vol. 863, Springer-Verlag, New York, 1981. MR 630302
  • 20. R. Sh. Lipster and A. N. Shiryayev, Statistics of random processes, vols. 1, 2, Springer-Verlag, New York, 1977.
  • 21. M. Métivier and J. Pellaumail, Stochastic integration, Academic Press, New York, 1980. MR 578177
  • 22. P. A. Meyer, A differential geometric formalism for the Itô calculus, Stochastic Integrals, Lecture Notes in Math., vol. 851, Springer-Verlag, New York, 1981, pp. 256-270. MR 620993
  • 23. P. E. Protter, Markov solutions of stochastic differential equations, Z. Wahrsch. Verw. Gebiete 41 (1977), 39-58. MR 477420
  • 24. P. E. Protter, Book Review, Bull. Amer. Math. Soc. 6 (1978), 1346-1351.
  • 25. D. W. Stroock and S. R. S. Varadhan, Multidimensional diffusion processes, Springer-Verlag, New York, 1979. MR 532498
  • 26. E. Wong, Stochastic processes in information and dynamical systems, McGraw-Hill, 1971 (2nd ed., Springer Verlag (to appear)).


Review Information

Reviewer: Bruce Hajek
Journal: Bull. Amer. Math. Soc. 11 (1984), 198-203
DOI: http://dx.doi.org/10.1090/S0273-0979-1984-15268-6
PII: S 0273-0979(1984)15268-6